Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
62 kg188 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 62 kg and is 188 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

62 kg188 cm
BMI = kg/m²
2.Easy
12644SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 126/44 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 126 mmHgDBP 44 mmHg
MAP = mmHg
3.Medium
mildmoderatesevere

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury does not open the eyes at all, makes no sounds and shows as the best motor response: extension of the arms and legs (abnormal extension). Work out the GCS and classify the head injury by it. Click your answer.

  1. 1mild
  2. 2moderate
  3. 3severe
4.Medium
10060SBPDBPmmHgHR 128/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 128/min and a blood pressure of 100/60 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 128/minBP 100/60 mmHg
SI =
5.Hard
reassuringmoderately abnormallow

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has blue or pale skin all over, no heartbeat, no response to stimulation, limp limbs with no muscle tone and no breathing. Score the APGAR and click how the score is interpreted.

  1. 1reassuring
  2. 2moderately abnormal
  3. 3low
6.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 9/min, SpO₂ 96% on room air, blood pressure 118/70 mmHg, pulse 82/min, alert, temperature 36.7 °C. Which clinical risk group does the patient fall into? Click it.

RR 9SpO₂ 96%airSBP 118HR 82AT 36.7 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high

Answer key

  1. 1. BMI = 17.5 kg/m²
  2. 2. MAP = 71 mmHg
  3. 3. severe
  4. 4. SI = 1.28
  5. 5. low
  6. 6. low

Full step-by-step solutions: practise this topic on examproblems.com.